# SDR IPXA10159848

- Difficulty date: April 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT CTR FLAP UPPER SKIN REPAIR DOUBLER GOUGED.  REPAIRED IAW EO A300-5750-37795-A AND EA 300-5750-01-A2276, REV. I/R.
